MathSciNet Relay Station
MathSciNet bibliographic data
MR2515166 (2011a:35233) 35K52 (35B45 35B65 35K60 46E30 46E35)
Byun, Sun-Sig Hessian estimates in Orlicz spaces for fourth-order parabolic systems in non-smooth domains. J. Differential Equations 246 (2009), no. 9, 3518–3534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement